Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 53, No. 3, 1996 · Contents

Journal Home

All Journals

ELibM Home



G. Emmanuele:
Some Remarks on Lifting of Isomorphic Properties to Injective and Projective Tensor Products

Gracinda M.S. Gomes and John M. Howie:
A $P$-Theorem for Inverse Semigroups with Zero

C. De Coster and P. Habets:
A Two Parameters Ambrosetti-Prodi Problem

S. Pilipovi\'c and D. Scarpalézos:
Differential Operators with Generalized Constant Coefficients

Ming Luo:
Pentagonal Numbers in the Lucas Sequence

Pentti Haukkanen and Jun Wang:
A Generalization of Menon's Identity with Respect to a Set of Polynomials

M.S.M. Roversi, A.O. Chiacchio and M.L.B. Queiroz:
Convergence of Approximation Processes on Convex Cones

Milan A. Kova\v cevi\'c and Gradimir V. Milovanovi\'c:
Spline Approximation and Generalized Turán Quadratures

P.E. Oliveira and Ch. Suquet:
An $L^{2}[0,1]$ Invariance Principle for LPQD Random Variables

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition